# SDR SWIA201335527

- Difficulty date: October 28, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS FOUR LEAKING RIVETS BY THE NR 4 FUEL PANEL & LOWER SKIN CLEAT CRACKED AT RIB 18.  C-CHECK REPLACED LOWER SKIN CLEAT PN 120-61345-615 ON RT WING AT RIB 18 IAW AMM & SRM.
